# SDR JJBA20210206008

- Difficulty date: February 6, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 36,602 hours, 24,054 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 217072
- Part serial: 2254
- Condition: Low Pressure
- Location: Mlg
- Part time: 22,160 hours, 24,054 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

BRAKE OVERHEAT ON EICAS AFTER TAKE-OFF RIGHT BEFORE GEAR RETRACTION (DID NOT OBSERVE ANY BRAKE TEMP INDICATIONS IN THE RED AND OVERHEAT MESSAGE EXTINGUISHED AFT GEAR RETRACTION). R&R BRAKE TEMPERATURE SENSOR. OPS CHECK SAT. NO FURTHER DEFECTS NOTED. COMPLIED WITH BRAKE SYSTEM FIELD ANALYZER TEST. FOUND #1 BRAKE P.S.I LOW. R&R #1 BRAKE ASSEMBLY. OPS CHECK SAT. LEAK CHECK SAT. NO FAULTS FOUND AT THIS TIME.
